# SDR ASAA2021011733909

- Difficulty date: January 17, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 29,914 hours, 9,576 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254020
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PEFORMING T/C 78273000, FOUND MAINT MSG 77-20862, "THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE" ON #2 ENG ESN 963476. GROUNDED - YES. REF B737-900 FIM 77-21 TASK 803 FOLLOWING PREVIOUS CLEANING PERFORMED EARLIER, & FAULT HISTORY HIT ON EVERY LEG. REMOVED AND REPLACED ENG 2 CJ10 HARNESS REF B737-900 AMM TASK 73-21-06-400-803-F00. PERFORMED FADEC SYSTEM TEST, AMM TASK 73-21-00-700-802-F00. - ALL TESTS PASS.
